Research ArticleOpen accessPhrase in the titleNovel Apache Spark based Algorithm to Solve Dirichlet Problem for Poisson Equation in 3D Computational DomainShomanov Aday, Mansurova MadinaJournal of Computer Science, Vol. 12, Issue 10 · 15 Dec 2016 · 7,049 accessesView PDFCite
12 articles for “Poisson equation”
Set a search alertResearch ArticleOpen accessIn the keywordsStatistical Inference on a Black-Scholes Model with Jumps. Application in HydrologyJ. Cesars, S.P. Nuiro, J. VaillantJournal of Mathematics and Statistics, Vol. 15, Issue 1 · 24 Jul 2019 · 7,502 accessesView PDFCite
Research ArticleOpen accessIn the keywordsIterative Numerical Method of Gate Turn-Off Thyristor: Comparative Study Between Si and SiCS. M. Zahim, M. Norainon, J. M. Shawal, R. I.R.M. TaufikaAmerican Journal of Engineering and Applied Sciences, Vol. 2, Issue 2 · 30 Jun 2009 · 8,123 accessesView PDFCite
Research ArticleOpen accessIn the keywordsOn the Variational Symmetries of P.D.E's Incorporating Boundary Value ConstraintsUchechukwu Michael Opara, Festus Irimisose Arunaye et al.Journal of Mathematics and Statistics, Vol. 21, Issue 1 · 22 Jan 2025 · 8,433 accessesView PDFCite
Research ArticleOpen accessIn the keywordsApproximation of Iteration Number for Gauss-Seidel Using Redlich-Kister PolynomialM. K. Hasan, J. Sulaiman, S. Ahmad et al.American Journal of Applied Sciences, Vol. 7, Issue 7 · 31 Jul 2010 · 8,138 accessesView PDFCite
Research ArticleOpen accessIn the abstractBulk and Interface Configuration on the Performances of Perovskite Solar CellsSankara Issiaka, Soumaïla Ouédraogo, Daouda Oubda et al.American Journal of Applied Sciences, Vol. 20, Issue 1 · 7 Nov 2023 · 6,018 accessesView PDFCite
Research ArticleOpen accessIn the abstractOn Almost Periodic Solutions of Abstract Semilinear Fractional Inclusions with Weyl-Liouville Derivatives of Order γ ∈ (0, 1]Marko KostićJournal of Mathematics and Statistics, Vol. 13, Issue 3 · 26 Jul 2017 · 6,787 accessesView PDFCite
Research ArticleOpen accessIn the abstractDividend Maximization in the Cramer-Lundberg Model using Homotopy Analysis MethodJuma Kasozi, Fred Mayambala, Charles Wilson MaheraJournal of Mathematics and Statistics, Vol. 7, Issue 1 · 31 Jan 2011 · 7,018 accessesView PDFCite
Research ArticleOpen accessIn the abstractTransient Solution to an infinite Server Queue with Varying Arrival and Departure RateA. A. El-SherbinyJournal of Mathematics and Statistics, Vol. 6, Issue 1 · 31 Mar 2010 · 7,977 accessesView PDFCite
Research ArticleOpen accessIn the abstractProof of Bernhard Riemann's Functional Equation using Gamma FunctionMbaïtiga ZacharieJournal of Mathematics and Statistics, Vol. 4, Issue 3 · 30 Sep 2008 · 7,695 accessesView PDFCite